MAUDE Adverse Event Report: COVIDIEN 6ML LUER LOCK PHARMACY TRAY; SYRINGE, PISTON

COVIDIEN 6ML LUER LOCK PHARMACY TRAY; SYRINGE, PISTON
Model Number 8881516200
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported while the doctor was doing a block, the syringe squirted out the side.It did not hit the patient or the doctor, there was no injury to the patient or the doctor, however, as a precaution the doctor ordered iv antibiotics.
 
Additional Manufacturer Narrative
Two samples outside of the original package with no lot number was received for evaluation.After a visual inspection, the syringe was found to be leaking.The device history record (dhr) file was reviewed indicating that product was released meeting all quality standard requirements.The finished component for the monoject 6ml syringe, luer lock tip, is manufactured by a separate manufacturing site from the investigation and the assembly site which consists of a pick and place operation into a tray.The condition reported is not generated during the pick and place operation.A complaint notification was sent to the manufacturing site to initiate and investigate the root cause.A formal investigation was opened in order to determine the root cause and implement the appropriated corrective action(s) and preventative actions (capa).Subsequently, the corrective actions will be addressed on capa investigation.

Brand Name
6ML LUER LOCK PHARMACY TRAY
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key8627929
Report Number9612030-2019-02185
Device Sequence Number2169009
Product Code FMF
UDI-Device Identifier10884521012127
UDI-Public10884521012127
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number8881516200
Device Catalogue Number8881516200
Device Lot Number1823913364
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer05/09/2019
Initial Report FDA Received Date05/21/2019
Supplement Report FDA Received Date10/07/2019
Patient Sequence Number1